Publications

Maria de Fátima Fabião Ribeiro

6 Articles in international journals with referee

A Variant of the Method of Step Algorithm for a Delay Differential Equation
M. F. Fabião Ribeiro
Memoirs on Differential Equations and Mathematical Physics 73, 65-82 (2018).

Long cycles in a modified Solow growth model
M. F. Fabião Ribeiro, J. Teixeira and M. J. Borges
Journal of Economic Interaction and Coordination 10(2), 247-263 (2015).

The Lambert function on the solution of a delay differential equation
P. B. Brito, M. F. Fabião Ribeiro and A. G. St. Aubyn
Numeral Functional Analysis and Optimization 32(11), 1116-1126 (2011).

Positive solutions of a Dirichlet problem for a stationary nonlinear Black-Scholes equation
M. F. Fabião Ribeiro, M. R. Grossinho and O. Simões
Nonlinear Analysis: Theory, Methods & Applications 71(10), 4624-4631 (2009).

Solow model, an economic dynamical system of growth
M. F. Fabião Ribeiro
Applied Mathematical Sciences 3(58), 2867-2880 (2009).

Euler, Lambert and the Lambert W-function today
P. B. Brito, M. F. Fabião Ribeiro and A. G. St. Aubyn
The Mathematical Scientist 33, 127-133 (2008).


1 Articles in national journals with referee

Application of optimal control theory to an extraction of a general renewable resource model in a finite time interval
M. F. Fabião Ribeiro and A. G. St. Aubyn
Estudos de Economia, 359-361 (1997).


2 Chapters in international books with referee

Stationary solutions of some nonlinear Black-Scholes type equations arising in option pricing
M. F. Fabião Ribeiro, M. R. Grossinho, E. Morais and O. Simões
in Progress in Industrial Mathematics at ECMI 2010, Springer, 223-229 (2012).

Solvability of a stationary nonlinear Black-Scholes equation under conditions on the potential
M. F. Fabião Ribeiro, M. R. Grossinho and O. Simões
in Engineering, Biology and Medicine - Conference on Boundary Value Problems, American Institute of Physics 1124, 129-137 (2009).


4 Conference proceedings with referee

Topological methods in differential problems of financial modelling
M. F. Fabião Ribeiro, M. R. Grossinho and O. Simões
International Conference Nonlinear Difference and Differential Equations and their Applications, Ruse, 17-22 (2012).

Existence of periodic solutions for a modified growth Solow model
M. F. Fabião Ribeiro and M. J. Borges
in AIP Proceedings 1293, 97-106 (2010).

A tree combinatorial structure on the solution of a delay differential equation: a generating function approach
P. B. Brito, M. F. Fabião Ribeiro and A. G. St. Aubyn
in AIP Conference Proceedings, Melville, New York 1048, 118-121 (2008).

The Solow model revisited by the methods of the dynamical systems theory
M. F. Fabião Ribeiro
in Econophysics Colloquium and Beyond, Ancona, (2007).